Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

X-ray showed minimal ptb inactive. Prescribed myrin p forte. Had dizziness, stomach pain and vomiting. Changed to rimactazid. Now no side effects.

Hi, my x-ray showed minimal ptb inactive. my doctor prescribed myrin p forte. i couldn t tolerate the side effects of the medicine, after taking it for 4 days, i stopped and my doctor prescribed another med, rimactazid. what does that mean. the side effects i experienced taking myrin p forte were diziness, stomach ache, vomitting, etc. why did i experienced those effects and is rimactazid just like myrin p forte has side effects, it s my second day of taking the rimactazid and so far the i do not experience any of the side effects when i was taking myrin p forte
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  695
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
Hi Glaizel,

Both these drugs are used for the treatment of Pul TB. Myrin P Forte contains 4 different drugs whereas Rimactazid contains only two most essential TB drugs. TB drugs do have some side effects. The symptoms you had after taking Myrin may be because of the two additional drugs present in it which are not there in Rimactazid. Normally for treatment of PTB 4 drugs are used foe first 2 months and if patient`s responsre is favourable, he is put on 2 drugs for next 4 months. In your case since you were not tolerating 4 drug combination and you had only min PTB, your doctor may have put you on 2 drug combination. You may discuss these issues with him in detail.
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor